# SDR ASAA2017122222971

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,562 hours, 3,220 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194391001
- Part serial: 2015080023
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,354 hours, 2,796 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT PRESSURIZATION PANEL WENT DARK.  ACFT  GROUNDED.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02-000-801, AND 21-31-02-400-801. ALL TESTS OK.
